I understand that thinning skin is part of the aging process, but I suddenly noticed that the skin on my face has thinned dramatically and I'm shocked. I'm 35 and my mother who is 60 has firmer cheeks now than me. I have always had a firm face and I'm shocked to feel how it's suddenly softened (probably just in the last 6 months).
Does anybody know what would cause this? I also have been experiencing temperature changes when I'm on my period. I just feel like something is not quite right and that for some reason the aging process has suddenly sped up in me. I've been under a lot of stress for a few years now too. Any insight would be appreciated. Especially on how to reverse this. Thanks.
I'm in my early 30's and I also experiencing something like this. Lots of stress and anxiety over the last few years. Though I am seeing facial changes, the thinning is much more apparent in my body skin, especially my hands and even my feet/toes are wrinkled. I had my thyroid checked thoroughly and it's perfect. I suspect adrenal fatigue but even though I'm making some progress in the way I handle stress, things are worsening. Come back and let us know your progress. I would also like to think that skin can return to its previous state after proper treatment.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.